# SDR GTIA2024033138030

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 24,205 hours, 10,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR ASSIST BOTTLE PRESS. BELOW LIMITS REQUIRES SERVICING-AFT DOOR ASSIT BOTTLE SERVICED IAW AMM 52-10-00-614-001.
